# SDR IPXA2020070157204

- Difficulty date: June 7, 2020
- Submitted: July 1, 2020
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 76,811 hours, 16,102 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: NLC67432
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C RT DETACHABE ELEVATOR NR 1A HINGE FITTING IS DAMAGED.  REMOVED AND REPLACED RT DETACHABLE ELEVATOR IAW EO MD11-2700-74700-C. (MINOR)
